Advertisement

Acta Mechanica Sinica

, Volume 8, Issue 1, pp 61–68 | Cite as

The approximate solution of penny-shaped cracks periodically distributed in infinite elastic body

  • Zhou Jianping
  • Lu Yinchu
Article
  • 5 Downloads

Abstract

The penny-shaped cracks periodically distributed in infinite elastic body are studied. The problem is approximately simplified to that of a single crack embedded in finite length cylinder and the stress intensity factor is obtained by solving a Fredholm integral equation. Numerical results are given and the effects of crack interaction on the stress intensity factor are discussed.

Key Words

stress intensity factor dual equation crack interaction factor 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Sneddon I N and Lowengrub M. Crack Problems in the Classical Theory of Elasticity. John Wiley and Sons, 1969Google Scholar
  2. 2.
    Sneddon I N. Int J Engng Sci, 1963, 1: 391–409MathSciNetCrossRefGoogle Scholar
  3. 3.
    Nied H A and Arin K Fracture Mechanics of Ceramics. N. Y.: Plenum Press, 1977. Vol. 3, 67–83Google Scholar
  4. 4.
    Sneddon I N. Mixed boundary value problems in potential theory. North Holland Publishing Co., 1966Google Scholar
  5. 5.
    Sneddon I N and Srivastav R P. Proc Royal Society of Edinburgh. Sect A, 1964, 66: 150–172MATHMathSciNetGoogle Scholar
  6. 6.
    Gradshteyn I S and Ryzhik I M. Tables of Integrals, Series and Products. Academic Press, 1980Google Scholar
  7. 7.
    Zhou Jianping. The Doctor Thesis of Engineering Science, National Univ of Defence Tech, Oct. 1989 (in Chinese)Google Scholar

Copyright information

© Chinese Society of Theoretical and Applied Mechanics 1992

Authors and Affiliations

  • Zhou Jianping
    • 1
  • Lu Yinchu
    • 1
  1. 1.Dept. of AstronauticsNational Univ. of Defence Tech. ChangshaHumanChina

Personalised recommendations